# SDR CALA2016101000739

- Difficulty date: October 9, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 102,718 hours, 16,109 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 143T82367
- Condition: Corroded
- Location: Bs 566
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, CORROSION ON TEE ANGLE LOWER SURFACE AROUND FASTENER HOLES BS 566 RBL 40.  FOUND TO HAVE 100% MATERIAL LOSS. REMOVED AND REPLACED THE TEE ANGLE  IAW SRM 51-40-02 PAR 7 FIG 12.
